| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: while trying to remove the trial art surface from the knee, the trial broke.Nothing fell in the patient.No harm to patient was reported.
Additional Manufacturer Narrative
(b)(4).G2: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information. the product has been received by zimmer biomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information. h6-component code- suggested code: mechanical (g04) - provisional top.Visually verified item lot combination and reviewed manufacturing date as tasp exhibits signs of repeated use (nicks, gouges) and the locking feature is fractured/cracked on the medial side.The device history records & receiving inspection report were reviewed for deviations and / or anomalies with no deviations / anomalies identified.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.Complaint is confirmed via product return and evaluation.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.